# SDR AALA20140301003

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 3,760 hours, 461 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUISANCE SMOKE ALARM AT LAVATORY 4L UPON TRANSFER TO GROUND POWER.  RESET LAVATORY 4L SMOKE DETECTOR.  ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST IAW AMM 26-13-00, TEST PASSED, OPERATIONS CHECKED NORMAL.
